Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Episodes of intermittent fever with chills, tender spots on lower legs, body aches. Normal blood reports

Episodes of intermittent fever with chills and sometimes rigors, with tender red spot on lower legs, body aches, no sore throat or runny nose, sometimes arthralgia . fever checked once when it was sever and found to be 102C. FEVER GOES OFF usually in 48 hours. blood reports normal. Only ESR around 35. I am 53 year old female. duration for the problem 2 years
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Sunethra,

Welcome to Heathcare Magic Physician's Desk!

If the intensity of your symptoms has gone up then you might be suffering some add on infection like dengue, malaria etc and should get investigated accordingly.

If there is nothing new and problems same as before in last two years then you might be having some brooding infection or an autoimmune or connective tissue disease and need an urgent review with a physician and get investigated for FUO.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor